Header

UZH-Logo

Maintenance Infos

Cyclicity for categorified quantum groups


Beliakova, Anna; Habiro, Kazuo; Lauda, Aaron D; Webster, Ben (2016). Cyclicity for categorified quantum groups. Journal of Algebra, 452:118-132.

Abstract

We equip the categorified quantum group attached KLR algebra and an arbitrary choice of scalars with duality functor which is cyclic, that is, such that $\mathit{f}$ =$\mathit{f}^{**}$ for all 2-morphisms $\mathit{f}$. This is accomplished via a modified diagrammatic formalism.

Abstract

We equip the categorified quantum group attached KLR algebra and an arbitrary choice of scalars with duality functor which is cyclic, that is, such that $\mathit{f}$ =$\mathit{f}^{**}$ for all 2-morphisms $\mathit{f}$. This is accomplished via a modified diagrammatic formalism.

Statistics

Citations

Dimensions.ai Metrics
3 citations in Web of Science®
3 citations in Scopus®
4 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 12 Jan 2017
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:4 February 2016
Deposited On:12 Jan 2017 07:31
Last Modified:19 Aug 2018 04:55
Publisher:Elsevier
ISSN:0021-8693
OA Status:Closed
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1016/j.jalgebra.2015.11.041
Project Information:
  • : FunderSNSF
  • : Grant IDPDFMP2_141752
  • : Project TitleLink Homologies and Categorification of Quantum Groups
  • : FunderH2020
  • : Grant ID739940
  • : Project TitleIonPEFC - Advanced catalyst electrodes from Ionic liquid modified PtNi nanowire arrays for PEFCs

Download

Download PDF  'Cyclicity for categorified quantum groups'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 393kB
View at publisher